# SDR DALA2017073105925

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 31,790 hours, 21,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER MISSING ABOVE R1 DOOR. INSTALLED EXIT SIGN COVER.  LP#3350712
